By Topic

Bounds On the Sequency Content of the Circular Functions

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Redinbo, G.R. ; Department of Electrical Engineering, University of Wisconsin

The Walsh series coefficients for the circular functions are considered. Specifically we determine the sequency content of eJπtand present bounds on the corresponding sequency-line spectrum.

Published in:

Computers, IEEE Transactions on  (Volume:C-22 ,  Issue: 4 )